# SDR 20010418CW010

- Difficulty date: March 12, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 051421224
- Condition: Bent
- Location: Cockpit
- Part time: 1,003 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RIGHT FROMT SEAT BACK RECLINED APPROXIMATELY 4 INCHES FROM NORMAL UPRIGHT POSITION.  THE SEAT WAS REMOVED AND INSPECTED, FINDING THE SEAT BACK FRAME BENT.  THE FRAME WAS BENT ON THE LEFT SIDE JUST ABOVE THE ATTACH FORGING PN 05142158.  REPLACED SEAT BACK FRAME.
